# SDR DALA2021120307464

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 57,174 hours, 29,513 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - CRACK INDICATION ON FRAME 16 RH SIDE ON INTERCOSTAL FITTING OPEN FASTENER HOLE 1 AND HOLE 3 AT DOOR STOP 7 LOCATION. CORRECTIVE ACTION: PERFORMED REPAIR SECTION I ON FRAME 16 RH SIDE AT DOOR STOP 7 AS PER ERA #595536-14AD REV. (2038061)
